# SDR TRAX200800333

- Difficulty date: February 26, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 14,291 hours, 10,345 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Stab To Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHS VERTICAL STAB-TO-FUSELAGE DRAG ANGLE CRACKED AT AFT END.  REPAIRS PERFORMED IAW REO 670-55-31-018, REO 670-55-31-031, AND REO 670-55-31-031A
